Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Mauricio MUNAR
|Number||Authors, Title and Details|
Gabriel N. GATICA, Mauricio MUNAR, Filander A. SEQUEIRA: A mixed virtual element method for the Boussinesq problem on polygonal meshes. Journal of Computational Mathematics, vol. 39, 3, pp. 392-427, (2021).
Mauricio MUNAR, Filander A. SEQUEIRA: A posteriori error analysis of a mixed virtual element method for a nonlinear Brinkman model of porous media flow. Computers & Mathematics with Applications, vol. 80, 5, pp. 1240-1259, (2020).
Gabriel N. GATICA, Mauricio MUNAR, Filander A. SEQUEIRA: A mixed virtual element method for the Navier-Stokes equations. Mathematical Models and Methods in Applied Sciences, vol. 28, 14, pp. 2719-2762, (2018).